Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Equivalent forms of multistep formulas'' [Math. Comp. 33 (1979), no. 148, 1229-1250; MR0537967 (80j:65027)]


Author: R. D. Skeel
Journal: Math. Comp. 47 (1986), 769
MSC: Primary 65L05
Original Article: Math. Comp. 33 (1979), 1229-1250.
MathSciNet review: 856720
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0856720-9
PII: S 0025-5718(1986)0856720-9
Article copyright: © Copyright 1986 American Mathematical Society